It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Neuropathy Message Board


Neuropathy Board Index
Board Index > Neuropathy | 0-9 A B C D E F G H I J K L M N O P Q R S T U V W X Y Z


As far as I know Zithromax isn't associated with neuropathic symptoms (I could be wrong though, it's not my area of expertise), however fluoroquinolones (such as Cipro, Levaquin, Tequin, and Avelox) are. They are actually a fairly common cause of neuropathy, along with muscle fasciculations, tendon damage, fibromyalgia...the list goes on and on.
The biggest problem with this is that side-effects from these drug can appear months, and, in some cases, years after a person has stopped taking the drug. This makes it so that many of the victims never associate their ailments with the cause. The side effects can be non abating as well.
Just trying to get the word out, as a victim who's had my life destroyed by these drugs, it's all I can really do now...





All times are GMT -7. The time now is 04:58 AM.





© 2021 MH Sub I, LLC dba Internet Brands. All rights reserved.
Do not copy or redistribute in any form!